# SDR ABXA20130930596

- Difficulty date: September 30, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 81,908 hours, 38,227 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146T1261
- Part serial: NSN
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO, BS 1461, FLOOR SUPPORT CRACKED.  R & R FLOOR SUPPORT BS 1420-1540.  INSTALLED IAW SRM 51-40-02.   ACFT WAS GROUNDED.
